# SDR REXA2022021000227

- Difficulty date: December 19, 2021
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 601R1342514
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"R/H AILEORN BUSHING F HAS IB DAMAGE TO LUG AND IB CORROSION TO RIM OF
BORE.                                                                "
"COMPLIED WITH BOMBARDIER REO #670-57-61-237, REV-- DATED 2017-07-25,
